# SDR E3MA20121220004

- Difficulty date: December 23, 2012
- Submitted: December 24, 2012
- Operation: Air carrier
- Aircraft: N445ME
- Make and model: Urocop EC135T2
- Aircraft serial: 1045
- Aircraft time: 375 hours
- Engine: Tmeca ARRIUS2B2
- Engine time: 375 hours
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Location: Nr 2
- Stage of operation: AP
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

DURING APPROACH INTO A LANDING ZONE, THE NR 2 ENGINE SHUTDOWN.  INDICATIONS ON THE CAD WERE A "FLI DEGRADE" AND A DELTA N1.  THERE WAS NO TORQUE INDICATION ON THE VEMD.
